leanneb 09/12/14
Last reply 3 years ago
anxiety

I’m working full time but I’m really going through a bad patch with my feelings (that sounds sad) but I never had depression until I went in the rebif and. Ow and again I get really down don’t want to eat or nothing. Im on effoxor take them once a da . Iv a good happy life there’s no reason for me to be down or pannicin . Work are great with me but i feel like every month there is something else to deal with. Can anyone relate and does anyone else have the anxiety that I do have? Would love to here from other people just to put my mind at rest

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 years ago

You’re not the only one, @leanneb. And we all have our ways of dealing with it.

Here’s some useful information, which might help:-

http://www.mssociety.org.uk/what-is-ms/signs-and-symptoms/mental-health/stress-and-anxiety


tiggermum
3 years ago

As @stumbler says, we all deal with it in our own way. Me – well I have struggled for years. Taken all the meds the doctors threw at me. Tomorrow I am going to my first counselling session. Must admit, today I had some good news and it made me feel brighter, wondering should I go. But then I remembered – something round the corner always waits to knock me down again.

Keep going @leanneb. Sounds like you have support at work too, which is always good. If you feel down – scream out loud. Someone will ask you why…


fluffyollie
3 years ago

totally understand where you’re coming from. on rebif as well and have been on full 44 dose for a couple of weeks now. having said that, I’ve been on citalopram or similar for about 15 years prior to my dx so take my opinion with a pinch of salt!
the ms society website is a great resource in my humble opinion.
take care, stay in contact to whoever prescribed each medicine, stay warm, eat properly etc.
fluffyollie x


denisa
3 years ago

Anxiety is a big issue when dealing with a chronic disease. Even without meds (my case so far) it does take its toll. One day you are your own self, laughing, being upbeat and feeling good, and the next you shift your mood and act grumpy, irritated, and everything seems to annoy you.

This happened to me four times so far. First, after the first two months after my optic neuritis and corticosteroid treatment. This treatment is known to affect underlying anxiety that you may have. And it did: count in steroids, count in the full blow of being given a Dx of MS, count in not knowing much of this disease and you have my first anxiety outbreak.

The second one came after many of my loved ones kept telling me that I am way to agressive since my Dx, and that I need to calm down. I got Mad at them for saying those things, and I thought I would get better and I was wrong. Enter the second anxiety attack: feeling guilty of how I make others feel, not being worthy of their understanding and feeling more angry about my Dx, and why was this necessary.

The third was before my LP, when I nearly had a panic attack, although I reasearched information, although I received many beautiful encouragements from my family and the guys on shift.ms… I pannicked. But that got out of the way fast. My LP was great, it was all ok.

The fourth time was yesterday evening, after a full morning of pins and needles in the eye I had the optic neuritis. I took all the antinflamatory stuff that usually make me better: vit D3, turmeric tea with honey, I ate some fish and it gradually dissapeared. But my anxiety didn’t, and guess what? I had a full outburst, tears, anger and all the scary stuff. After that, having a conversation with my boyfriend made me remember how strong I am, and that MS is just the cheating, backstabbing entity that it is, and that five months ago I promised myself that it will not get the best of me.

As I got my “warrior mood” on again, I wish you all the best, and I hope my answer helped in some way.

An interesting link about this issue:
http://www.healthcentral.com/anxiety/c/157571/110222/chronic-illness/


sarahbee
3 years ago

One of the adverse effects reported for Rebif is depression and anxiety. I would suggest you talked to your MS nurse urgently about this.

When I was on Rebif 13 years ago, I developed a rare adverse effect called ‘suicidal ideation’ which meant I went from feeling normal to feeling like I wanted to throw myself in front of bus in a blink of an eye. And it wasn’t like me, but I thought it must be due to accepting my diagnosis. When I told my neuro I was a bit ‘low’ he asked me for more details and, when he found out what I was really feeling, he took me off Rebif immediately, and probably saved my life. And I have never felt like that again.

If anyone is on any of the meds, please talk to your MS nurse and neuro if you are feeling down or anxious – it could be your medication.

Post Comment

You must be logged in to reply to this topic.